BibTeX record journals/na/Hermann96

download as .bib file

@article{DBLP:journals/na/Hermann96,
  author    = {Thomas Hermann},
  title     = {On the stability of polynomial transformations between Taylor, Bernstein
               and Hermite forms},
  journal   = {Numer. Algorithms},
  volume    = {13},
  number    = {2},
  pages     = {307--320},
  year      = {1996},
  url       = {https://doi.org/10.1007/BF02207698},
  doi       = {10.1007/BF02207698},
  timestamp = {Sat, 25 Apr 2020 13:46:58 +0200},
  biburl    = {https://dblp.org/rec/journals/na/Hermann96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics